# SDR ASAA2019012627938

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 13,815 hours, 4,561 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES START ON PUSHBACK, PSEU LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURES AND PSEU LIGHT DID NOT EXTINGUISH WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PSEU BITE IDENTIFIED NON DISPATCHABLE FAULTS 31-52108 AND 31-52109. CYCLED A/C POWER. PSEU BITE NOW OK, NO FAULTS. SECONDARY INDICATION ELEC LIGHT ILLUMINATED WITH SPCU-1 FAULT. ACCOMPLISHED ELEC BITE PER FIM 24-31 TASK 801, FAULT CLEARED. ACFT OK FOR SERVICE REF FIM 32-09 TASK 801 FOR PSEU BITE CHECK.
